# SDR AWXA200400848

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 66,213 hours, 52,427 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 2516
- Condition: False Indication
- Location: Nr 1 Eng Oil
- Part time: 23,645 hours, 17,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT OF LAS EN ROUTE FOR SFO AT FL 190 NR 1 ENGINE OIL PRESSURE DROPPED TO 10 PSI, FOLLOWED QRH AND SHUTDOWN NR 1 ENGINE, TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER IAW BMM 79-032-011-4, OPERATIONAL CHECK OF OIL PRESSURE INDICATING SYSTEM WAS GOOD. VENDORS INCOMING FUNCTIONAL TEST OF OIL PRESSURE TRANSMITTER S/N 2516 CONFIRMED REASON FOR REMOVAL FOR ERRATIC OPERATION. DISASSEMBLY OF UNIT FOUND SYNCHRO BRUSHES BURNT, ARBOR TEETH WORN, AND A DEFECTIVE SOLDER STRIP. REPLACED DEFECTIVE PARTS AND OVERHAULED UNIT IAW CMM 31-59-1.
